# SDR EIAA2000051

- Difficulty date: September 27, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 2810 · Fuel Storage
- Part: Control Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: W
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

KLCK - EIA 208 - AFTER T/O, TOWER REPORTED FUEL MIST APPEARED TO BE COMING FROM WING BEHIND NR 1 ENG.  CREW CONFIRMED MIST TRAILING BEHIND WING, WING TE HAD FUEL RUNNING OFF WING BEHIND NR 1 ENG.  RETURNED LCK.  OPENED SAILBOAT FAIRING/PYLON ACCESS PANELS, NO EVID OF FUEL.  OPENED CORE COWLINGS, INSP FUEL HEATER, LINES, REMOVED DRAIN CAP, NO FLUID FND.  INSP AREA, FND NO MORE EVID OF FUEL LEAKAGE.  EXTENDED GROUP 1, 2 LED'S, INSP FWD SPAR AREA, NO EVID OF FLUID LEAKS.  OPENED NR 1 PYLON DRY BAY ACCESS PNL, NO EVID OF FUEL.  OPENED PNL 591AB, FND AREA WET WITH FUEL, REFUEL VLV CNTRL UNIT FOR NR 1 REFUEL TANK LEAKING.  REPLACED FUEL FILL CNTRL VLV PER 28-21-02.  IDLE/PWR ENG RUNS, NO LEAKS.  ALL AREAS CHK OK. (X)
